# SDR CALA2024021200386

- Difficulty date: January 31, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 71,198 hours, 24,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13225
- Condition: Worn
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE CRACKED APPROXIAMATELY AT LBL 9.0.SUPPORT TASK NSA EMX N/R 00128. : REMOVED THE DAMAGED SECTION OF ATTACH  ANGLE AL L/H WING TRANSCRIBED FROM NSA EMX N/R 00128. WORK ACCOMPLISHED BY CENTER SECTION REAR SPAR VAPOR BARRIER AND REPAIRED IAW SRM 57--10-10 REPAIR 5
